Rocky Mountain Journal of Mathematics

Modeling Disease Spread via Transport-Related Infection By a Delay Differential Equation

Junli Liu, Jianhong Wu, and Yicang Zhou

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1525-1540.

Dates
First available in Project Euclid: 22 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1222088603

Digital Object Identifier
doi:10.1216/RMJ-2008-38-5-1525

Mathematical Reviews number (MathSciNet)
MR2457374

Zentralblatt MATH identifier
1194.34111

Keywords
Transport-related infection stability delay permanence

Citation

Liu, Junli; Wu, Jianhong; Zhou, Yicang. Modeling Disease Spread via Transport-Related Infection By a Delay Differential Equation. Rocky Mountain J. Math. 38 (2008), no. 5, 1525--1540. doi:10.1216/RMJ-2008-38-5-1525. https://projecteuclid.org/euclid.rmjm/1222088603


Export citation

References

  • J. Arino and P. Van den Driessche, A multi-city epidemic model, Math. Population Stud. 10 (2003), 175-193.
  • J. Cui, Y. Takeuchi and Y. Saito, Spreading disease with transport-related infection, J. Theoret. Biol. 239 (2006), 376-390.
  • O. Diekmann, S.A. Van Gils, S.M. Verduyn Lunel and H.O. Walther, Delay equations, Functional-, Complex-, and Nonlinear Analysis, Springer, New York, 1995.
  • J.K. Hale and P. Waltman, Persistence in infinite-dimensional systems, SIAM J. Math. Anal. 20 (1998), 388-395.
  • X. Liu and Y. Takeuchi, Spread of disease with transport-related infection and entry screening, J. Theoret. Biol. 242 (2006), 517-528.
  • I. Longini, A mathematical model for predicting the geographic spread of new infectious agents, Math. Biosci. 90 (1988), 367-383.
  • L. Rvachev and I. Longini, A mathematical model for the global spread of influenza, Math. Biosci. 75 (1985), 3-22.
  • L. Sattenspiel and K. Dietz, Structured epidemic models incorporating geographic mobility among regions, Math. Biosci. 128 (1995), 71-91.
  • L. Sattenspiel and D.A. Herring, Structured epidemic models and the spread of influenza in the central Canada subarctic, Human Biol. 70 (1998), 91-115.
  • --------, Simulating the effect of quarantine on the spread of the $1918$-$1919$ flu in central Canada, Bull. Math. Biol. 65 (2003), 1-26.
  • H.L. Smith, Monotone dynamical systems, An introduction to the theory of competitive and cooperative systems, American Mathematical Society, Providence, RI, 1995.
  • Y. Takeuchi, X. Liu and J. Cui, Global dynamics of SIS models with transport-related infection, J. Math. Anal. Appl. 329 (2007), 1460-1471.
  • W. Wang and G. Mulone, Threshold of disease transmission in a patch environment, J. Math. Anal. Appl. 285 (2003) 321-335.
  • W. Wang and S. Ruan, Simulating the SARS outbreak in Beijing with limited data, J. Theoret. Biol. 227 (2004), 369-379.
  • W. Wang and X.-Q Zhao, An epidemic model in a patchy environment, Math. Biosci. 190 (2004), 97-112.
  • --------, An age-structured epidemic model in a patchy environment, SIAM J. Appl. Math. 65 (2005), 1597-1614.